# SDR ERAA087103

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,407 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619002003
- Part serial: 749
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 1,220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INT GEARBOX MAKING METAL. C/W PRE INSPECTION.  NO DEFECTS NOTED.  DISASSEMBLED GEAR BOX FORMS NECESSARY FOR REPAIR. CLEANED & VISUALLY INSPECTED ALL PARTS.  NO DEFECTS NOTED. REASSEMBLED G/B WITH NEW O RINGS, ORIGINAL PARTS & HARDWARE.  SAFTIED ALL REQUIRED HARDWARE, PROSEALED & PAINTED GEAR BOX REQUIRED.  COMPLIED WITH ASB 105-30-111.  FOUND NO OBVIOUS REASON FOR G/B TO MOVE.  COMPLIED WITH METAL INSPECTION IAW REM 304 TT 12193.9  TSO  242.7
